arrow
Volume 18, Number 1
Previous Issue Next Issue

Bing-Sheng He

J. Comp. Math., 18 (2000), pp. 1-12.

Preview Full PDF 2529 23172 Abstract

Xi-Ming Liang, Cheng-Xian Xu & Ji-Xin Qian

J. Comp. Math., 18 (2000), pp. 13-24.

Preview Full PDF 2718 22714 Abstract

Pin-Wen Zhang & Yu Zhang

J. Comp. Math., 18 (2000), pp. 25-42.

Preview Full PDF 2630 22675 Abstract

De-Lin Chu & Da-Yong Cai

J. Comp. Math., 18 (2000), pp. 43-60.

Preview Full PDF 2761 22923 Abstract

Geng Sun

J. Comp. Math., 18 (2000), pp. 61-68.

Preview Full PDF 2848 22515 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 18 (2000), pp. 69-74.

Preview Full PDF 2455 22492 Abstract

Biao Yang, Lin Qiu & Jiao-Xun Kuang

J. Comp. Math., 18 (2000), pp. 75-82.

Preview Full PDF 2461 22699 Abstract

Ji-Ming Wu & De-Hao Yu

J. Comp. Math., 18 (2000), pp. 83-94.

Preview Full PDF 2528 22615 Abstract

Ben-Yu Guo

J. Comp. Math., 18 (2000), pp. 95-112.

Preview Full PDF 2674 22877 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard